English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 84662/113307 (75%)
造訪人次 : 22338761      線上人數 : 339
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://nccur.lib.nccu.edu.tw/handle/140.119/120958


    題名: Optimal Multi-Period Asset Allocation: Matching Assets to Liabilities in a Discrete Model/Journal of Risk and Insurance
    作者: 黃泓智
    Huang, Hong‐Chih
    貢獻者: 風管系
    日期: 2010-06
    上傳時間: 2018-11-21 12:07:41 (UTC+8)
    摘要: Investment and risk control are becoming increasingly important for financial institutions. Asset allocation provides a fundamental investing principle to manage the risk and return trade‐off in financial markets. This article proposes a general formulation of a first approximation of multiperiod asset allocation modeling for institutions that invest to meet the target payment structures of a long‐term liability. By addressing the shortcomings of both single‐period models and the single‐point forecast of the mean variance approach, this article derives explicit formulae for optimal asset allocations, taking into account possible future realizations in a multiperiod discrete time model.
    關聯: Journal of Risk and Insurance (國科會A級期刊), Vol.77, No.2, pp.451-472
    資料類型: article
    DOI 連結: https://doi.org/10.1111/j.1539-6975.2009.01350.x
    DOI: 10.1111/j.1539-6975.2009.01350.x
    顯示於類別:[風險管理與保險學系 ] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    472.pdf399KbAdobe PDF36檢視/開啟


    在政大典藏中所有的資料項目都受到原著作權保護.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋